# SDR IPXA2021061570621

- Difficulty date: June 1, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ADA013024
- Condition: Cracked
- Location: Bs 1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CENTER CARGO COMPARTMENT SLOPE PANEL SUPPORT ANGLE CRACK AT STA.1561 RH SIDE.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW SRM 51-33-01 AND 51-35-01 (MINOR).
